# SDR 20000714SH011

- Difficulty date: December 13, 1998
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N6135J
- Make and model: Piper PA-28-181
- Aircraft serial: 287690350
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Condition: Inaccurate
- Location: Instrument Panel
- Part time: 6,038 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED THAT ENGINE WAS NOT MAKING ENOUGH RPM.  CHECKED TACHOMETER WITH PHOTO TACHOMETER AND FOUND A/C TOOL TO BE 120 RPM - 140 RPM LOW THROUGHOUT FULL RANGE OF OPERATION.  UNIT WAS ORIGINAL TO AIRCRAFT.  INSTALLED REPLACEMENT TACH - MITCHELL, P/N DA-112-503.   (X)
